# SDR REXA2017022700290

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,870 hours, 14,778 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4114
- Part serial: SE30865
- Condition: Leaking
- Location: Oxygen Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS OXYGEN MASK BOX IS LEAKING.  REMOVED AND REPLACED PILOTS OXYGEN MASK BOX IAW AMM 35-11-15-400-801. OPS AND LEAK CHECKED GOOD.
